Share:


On some problems with nonlocal integral condition

    Natalija Sergejeva Affiliation

Abstract

We study the second order nonlinear boundary value problems with non‐local integral conditions and construct the Fučík type spectrum for these problems.


First published online: 09 Jun 2011

Keyword : Fučík problem, Fučík spectrum, integral boundary value problem

How to Cite
Sergejeva, N. (2010). On some problems with nonlocal integral condition. Mathematical Modelling and Analysis, 15(1), 113-126. https://doi.org/10.3846/1392-6292.2010.15.113-126
Published in Issue
Feb 15, 2010
Abstract Views
62
PDF Downloads
47